ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Derivatives of Divided Differences

Journal: International Journal of Scientific Engineering and Research (IJSER) (Vol.3, No. 1)

Publication Date:

Authors : ;

Page : 21-25

Keywords : Derivatives; Divided Differences;

Source : Downloadexternal Find it from : Google Scholarexternal


Let V be a finite set containing k points. f (V ) is divided difference of f at V. The m-th order Peano derivative of f ({x}V) is defined and is denoted by fm(x;V ). It is same as generalised divided diference which is defined in [1]. We have proved a decomposition theorem and a mean value theorem for this generalised divided diference. Also many of the properties are studied.

Last modified: 2021-07-08 15:21:04